# SDR CAL950656

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Part time: 64,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN FRAME AT STATION 420L BETWEEN STRINGERS 20L-21L.  THE DAMAGE WAS CUT OUT AND A NEW FRAME, CHORD, AND SPLICES WERE INSTALLED IAW SRM 51-30-2 AND BOEING DRAWING 65C25113.  (M)
